| Model Number |
72201774 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Event or Problem Description
It was reported that during set-up, a biosure ha ´s inner packaging bag had its air leaked; which compromised the sterile barrier.There was a back-up device available and no delay was reported.There was no patient involvement.
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection revealed that it is in its original opened packaging.The foil package has a visible glue ring where it was sealed and there are no breaks visible.The package was opened when received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the 7mm x 30mm pla/ha tapered screw sterile - box of one specification, found that the package must be free of particulate (>0.15mm ) per tappi spec t564 and the product to be sterilized by 100% eto.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.